# SDR SIMA200534704

- Difficulty date: December 6, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Part time: 11,722 hours, 10,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING CUTOUT.  FABRICATED A DOUBLER, FILLER, AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
